# SDR AALA20151012010

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 48,886 hours, 19,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727B, RBL 45.50 SEAT TRACK CTR MOUNT HOLE FOUND TO HAVE CRACK IN ONE OF THE ATTACH FASTENER HOLES.  REPAIRED CRACKED FASTENER HOLES IAW EA 255075.
